[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 184.73.122.162. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Citations 0
Correspondence
July 2001

Additional Factors Linking Corneal Melting to Topical Nonsteroidal Anti-inflammatory Drugs

Arch Ophthalmol. 2001;119(7):1085. doi:

In reply

We welcome the thoughtful comments of Dr Flach regarding our article on corneal melting associated with topical nonsteroidal anti-inflammatory drugs after ocular surgery. It is always possible that other factors contributed to the corneal melting in these patients treated with diclofenac sodium.

Topical steroids are routinely used following ocular surgery. None of our patients had a history of herpes simplex viral keratitis. Although topical steroids are known to promote corneal melting in patients with epithelial defects, none of our patients had such defects when treatment with topical steroids and diclofenac was initiated.

First Page Preview View Large
First page PDF preview
First page PDF preview
×